Asthma Medication Delivery Device may Cause Choking

Not the effect one would want from an Asthma relief device ...

Manufacturing Defect May Cause Choking Hazard

MedWatchFDA is alerting patients and the medical community to the possibility of a choking hazard in the EZ Breathe Atomizer. This device sprays liquid medication in aerosol form into the air for a person to breathe.

Risk: Due to a manufacturing defect in the atomizer, a washer could become dislodged, causing the user to swallow or choke on it. These devices were distributed between August 2012 and April 2013 as part of the Asthmanefrin Starter Kit, and as an individual device in a carton labeled EZ Breathe Atomizer, Model #EZ-100.

Recommendations

  • Customers should stop using any EZ Breathe Atomizer units contained in the Asthmanefrin Starter Kits with affected lot numbers and also those that were sold individually.
  • FDA’s recall notice provides a link to the affected lot and serial numbers.
  • Customers with questions can call the EZ Breathe Atomizer Recall Customer Care Center at 1-855-413-8920 from 8 a.m. to 5 p.m. ET.

For More Information

Leave a Reply

Sorry, you must be logged in to post a comment.

Back to top